Per citar aquest document: http://ddd.uab.cat/record/65
A capacity scaling algorithm for convex cost submodular flows
Iwata, Satoru

Data: 1997
Resum: This paper presents a scaling scheme for submodular functions. A small but strictly submodular function is added before scaling so that the resulting functions should be submodular. This scaling scheme leads to a weakly polynomial algorithm to solve minimum cost integral submodular flow problems with separable convex cost functions, provided that an oracle for exchange capacities is available. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Submodular flow ; Polynomial algorithm ; Convex optimization
Publicat a: Mathematical Programming, vol. 76 n. 2 (1997) p. 299-308, ISSN 0025-5610



10 p, 451.8 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir